Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 9, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Mar 26, 2007, 9:26 PM MDT for Carter County, Fallon County, Powder River County, Montana. It took effect at Mar 27, 2007, 4:30 AM MDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 9:26 PM MDT (03:26 UTC)
- In effect from
- Mar 27, 2007, 4:30 AM MDT
- Expired
- Mar 27, 2007, 6:00 PM MDT
- In force
- 14 hr
- Issued by
- NWS Billings, MT
Counties Carter County, MT, Fallon County, MT, Powder River County, MT
The radar
The Rapid City radar (KUDX), 241 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 3.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBYZ 270326 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 926 PM MDT MON MAR 26 2007 .A STRONG PACIFIC STORM SYSTEM MOVING TOWARD THE REGION WILL RESULT IN STRONG SOUTHEAST WINDS DEVELOPING OVER EASTERN MONTANA BY TUESDAY MORNING. THESE STRONG WINDS WILL CONTINUE THROUGH THE DAY TUESDAY BEFORE WEAKENING TUESDAY EVENING. MTZ033-037-271300- /O.UPG.KBYZ.HW.A.0006.070327T1200Z-070328T0000Z/ /O.NEW.KBYZ.HW.W.0009.070327T1200Z-070328T0000Z/ FALLON-CARTER- INCLUDING THE CITIES OF...BAKER...EKALAKA 926 PM MDT MON MAR 26 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP OVERNIGHT. BY TUESDAY MORNING THESE SOUTHEAST WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 35 TO 50 MPH WITH OCCASIONAL GUSTS TO 65 MPH. THESE STRONG WINDS WILL CONTINUE THROUGH THE DAY WITH THE STRONGEST WINDS LIKELY BETWEEN 9 AM AND 3 PM. WIND SPEEDS WILL WEAKEN SOMEWHAT BY TUESDAY EVENING ALTHOUGH STILL REMAIN GUSTY. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE LOOSE OBJECTS TO A STURDY SHELTER TO PREVENT THEM FROM BECOMING FLYING DEBRIS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$
3 follow-up statements
000 WWUS75 KBYZ 271030 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 430 AM MDT TUE MAR 27 2007 .A STRONG PACIFIC STORM SYSTEM APPROACHING THE AREA FROM THE WEST WILL BRING VERY STRONG SOUTHEAST WINDS TO SOUTHEAST MONTANA THIS MORNING THROUGH LATE THIS AFTERNOON. MTZ036-271830- /O.EXA.KBYZ.HW.W.0009.070327T1200Z-070328T0000Z/ POWDER RIVER- INCLUDING THE CITY OF...BROADUS 430 AM MDT TUE MAR 27 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHEAST WINDS OF 35 TO 50 MPH WITH GUSTS TO 60 MPH WILL DEVELOP OVER THE AREA THIS MORNING. THESE VERY STRONG WINDS WILL CONTINUE THROUGH LATE THIS AFTERNOON THOUGH THE STRONGEST WINDS WILL LIKELY OCCUR BETWEEN 9AM AND 3PM. WINDS WILL DECREASE BY TUESDAY EVENING...BUT ARE EXPECTED TO REMAIN GUSTY INTO TUESDAY NIGHT. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE LOOSE OBJECTS TO A STURDY SHELTER TO PREVENT THEM FROM BECOMING FLYING DEBRIS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ MTZ033-037-271830- /O.CON.KBYZ.HW.W.0009.070327T1200Z-070328T0000Z/ FALLON-CARTER- INCLUDING THE CITIES OF...BAKER...EKALAKA 430 AM MDT TUE MAR 27 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHEAST WINDS OF 35 TO 50 MPH WITH GUSTS TO 60 MPH WILL DEVELOP OVER THE AREA THIS MORNING. THESE VERY STRONG WINDS WILL CONTINUE THROUGH LATE THIS AFTERNOON...THOUGH THE STRONGEST WINDS WILL LIKELY OCCUR BETWEEN 9AM AND 3PM. WINDS WILL DECREASE BY TUESDAY EVENING...BUT ARE EXPECTED TO REMAIN GUSTY INTO TUESDAY NIGHT. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE LOOSE OBJECTS TO A STURDY SHELTER TO PREVENT THEM FROM BECOMING FLYING DEBRIS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS75 KBYZ 271552 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 952 AM MDT TUE MAR 27 2007 .A STRONG PACIFIC STORM SYSTEM APPROACHING THE AREA FROM THE WEST WILL BRING VERY STRONG SOUTHEAST WINDS TO SOUTHEAST MONTANA THROUGH LATE THIS AFTERNOON. MTZ033-036-037-280000- /O.CON.KBYZ.HW.W.0009.000000T0000Z-070328T0000Z/ FALLON-POWDER RIVER-CARTER- INCLUDING THE CITIES OF...BAKER...BROADUS...EKALAKA 952 AM MDT TUE MAR 27 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH HAVE ALREADY BEEN REPORTED AT BAKER...EKALAKA AND ALZADA THIS MORNING. THESE VERY STRONG WINDS WILL CONTINUE THROUGH LATE THIS AFTERNOON. WINDS WILL DECREASE BY THIS EVENING...BUT ARE EXPECTED TO REMAIN GUSTY INTO THE NIGHT. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE LOOSE OBJECTS TO A STURDY SHELTER TO PREVENT THEM FROM BECOMING FLYING DEBRIS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS75 KBYZ 280019 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 619 PM MDT TUE MAR 27 2007 MTZ033-036-037-280130- /O.EXP.KBYZ.HW.W.0009.000000T0000Z-070328T0000Z/ FALLON-POWDER RIVER-CARTER- INCLUDING THE CITIES OF...BAKER...BROADUS...EKALAKA 619 PM MDT TUE MAR 27 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. SOUTHEAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL DECREASE TO 15 TO 30 MPH BY MIDNIGHT. THE WINDS WILL STAY BELOW HIGH WIND WARNING CRITERIA THE REMAINDER OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Mar 26, 9:00 PM MDT, 26 minutes earlier.
Area forecast discussion, Mar 26, 9:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
900 PM MDT MON MAR 26 2007
.SHORT TERM...VALID FOR TUE AND WED...
MAIN UPDATE TONIGHT TO BUMP HIGH WIND WATCH IN THE EAST TO A
WARNING. LATEST WRF SHOWING 65+ KTS AT 850 MB BY TOMORROW MORNING
OVER BAKER. MET GUIDANCE SHOWING A 48KT SUSTAINED AROUND NOON
TOMORROW. GIVEN THE TIGHT SURFACE GRADIENT COMBINED WITH THE
STRONG LLJ WILL GO AHEAD WITH 35 TO 50 MPH SUSTAINED WITH GUSTS
AROUND 65 MPH POSSIBLE BEGINNING AT 6AM AND CONTINUING THROUGH 6
PM TOMORROW EVENING.
FOR THE REST OF THE UPDATE FOCUSED ON TEMPERATURES AND
PRECIPITATION. WRF STILL SHOWING A DECENT WAVE CROSSING THE AREA
TONIGHT WITH SOME GOOD UPWARD FORCING IN THE MID LEVELS. THE LOWER
LEVELS STILL LOOK FAIRLY DRY AND THE MODEL IS NOT PRODUCING MUCH
IN THE WAY OF PRECIP OVER SOUTHERN MONTANA. I THINK THERE WILL BE
SHOWERS AROUND OVERNIGHT BEGINNING IN THE NEXT FEW HOURS SOUTHWEST
AND SPREADING INTO THE FAR EASTERN ZONES BY MORNING...BUT THE
COVERAGE WILL BE SUCH THAT CANT SEE GOING LIKELY POPS AT THIS
POINT. CUT POPS BACK TO 30S AND 40S FOR TONIGHT MOST LOCATIONS
WITH 20S IN THE FAR EAST WHERE IT WILL BE EARLY IN THE MORNING
BEFORE THE ACTIVITY GETS IN THERE. WITH SOME VERY WARM AIR ALOFT
AND GUSTY WINDS AROUND ALONG WITH INCREASING CLOUD COVER HAVE
BUMPED LOW TEMPERATURES INTO THE LOWER 40S MOST AREAS. AREAS THAT
DO SEE A SHOWER COULD BRIEFLY DROP INTO THE UPPER 30S. CHAMBERS
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
CONFIDENCE LEVELS REMAIN LOW FOR THE EXTENDED FORECAST DUE TO
MODEL INCONSISTENCIES WITH UPCOMING STORM. 12Z GFS PLACES TUESDAY
NIGHT/WEDNESDAY STORM OVER EASTERN MONTANA AND THE WESTERN
DAKOTAS WHEREAS THE ECMWF PLACES THE 500MB LOW AND VORTICITY OVER
NORTHEAST COLORADO. DEPENDING ON WHICH SCENARIO PLAYS OUT WILL
OBVIOUSLY AFFECT THE BULK OF THE EXTENDED FORECAST. PER
CONFERENCE CALL WITH HPC AND SURROUNDING OFFICES...WILL CONTINUE
TO SIDE WITH THE ECMWF SOLUTION. HOWEVER...EVEN THOUGH ALL
OFFICES ARE IN AGREEMENT IN CHOICE OF MODELS...CONFIDENCE LEVELS
ARE VERY LOW. THEREFORE...HAVE MADE VERY LITTLE CHANGES TO THE
CURRENT FORECAST.
IN ANY CASE...ZONAL FLOW WITH A FEW EMBEDDED IMPULSES LOOK TO
MOVE ACROSS THE FORECAST AREA FRIDAY AND FRIDAY NIGHT BRINGING A
SLIGHT CHANCE FOR A SHOWER ACROSS THE PLAINS WITH SLIGHTLY HIGHER
CHANCES OVER THE MOUNTAINS. BY SATURDAY AFTERNOON INTO SATURDAY
NIGHT...A POTENT TROUGH AND VORT MAX SLIDES EAST ACROSS SOUTHERN
CANADA. AS IT DOES...IT WILL DRAG A COOL FRONT ACROSS THE
FORECAST AREA RESULTING IN A CONTINUED CHANCE FOR SHOWERS ALONG
WITH GUSTY NORTH TO NORTHWEST WINDS. TEMPERATURES BEHIND THE
FRONT WILL NOT BE MUCH COOLER SUNDAY THAN ON SATURDAY SO IT LOOKS
TO BE MAINLY A WIND SHIFT EVENT. HOWEVER...BY SUNDAY NIGHT INTO
MONDAY...ANOTHER FRONT WITH COOLER AIR BACKS ITS WAY INTO THE
FORECAST AREA FROM THE NORTH AND NORTHEAST. THE FRONT MAY STALL
OUT ACROSS THE WYOMING/MONTANA BORDER MONDAY INTO TUESDAY AND
THIS WILL BE THE MAIN FOCUS FOR PRECIPITATION. WILL HAVE TO
MONITOR THIS AS POPS MAY NEED TO BE INCREASED ALONG WITH THE
POSSIBILITY OF MOUNTAIN SNOW. HOOLEY
&&
.AVIATION...
MID LEVEL CLOUDS WILL SPREAD INTO THE AREA FROM THE SOUTHWEST
OVERNIGHT. SCATTERED SHOWERS WILL BE GENERATED OVERNIGHT WITH THE
CLOUDS AS A DISTURBANCE WORKS IN. LOCAL MVFR CONDITIONS CAN BE
EXPECTED WITH THE SHOWERS. THE MVFR CONDITIONS SHOULD BE MAINLY
CONFINED TO THE HIGHER TERRAIN...WHERE MOUNTAINS WILL BE OBSCURED
ON OCCASION. SOUTHEAST WINDS WILL INCREASE AT KBHK WITH SOME
GUSTS TO 60 MPH POSSIBLE TOWARD MORNING. SUSTAINED WINDS OF 45
MPH WILL BE LIKELY NEAR BAKER BY MORNING. HUMPHREY
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 043/061 036/038 028/046 028/047 027/050 028/051 028/049
33/T 87/O 62/O 22/W 22/W 22/W 22/W
LVM 037/056 030/035 020/047 025/044 023/045 024/046 024/044
46/T 87/S 62/O 23/W 33/W 22/W 23/W
HDN 042/063 040/040 029/046 028/048 028/053 029/054 029/052
33/T 86/O 64/O 22/W 22/W 22/W 22/W
MLS 043/066 044/045 030/045 029/046 027/049 028/050 028/048
33/T 86/R 64/O 22/W 22/W 22/W 22/W
4BQ 042/066 040/049 027/046 028/045 029/052 030/053 030/045
32/T 86/R 64/O 22/W 22/W 22/W 22/W
BHK 040/057 042/045 028/037 025/045 026/046 027/047 027/045
23/T 46/R 63/O 22/W 22/W 22/W 22/W
SHR 042/063 041/042 026/044 027/048 029/048 026/049 026/047
33/T 76/O 63/O 22/W 23/W 22/W 22/W
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY FOR
ZONES 33-37.
WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON FOR ZONES 67-68.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Mar 26, 3:34 PM MDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 334 PM MDT MON MAR 26 2007 MTZ028-029-034-035-038>042-056-057-063>066-WYZ098-099-272145- SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA- BEARTOOTH FOOTHILLS-NORTHEAST BIG HORN MOUNTAINS- SHERIDAN FOOTHILLS- 334 PM MDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THIS AFTERNOON AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY NIGHT THROUGH EARLY THURSDAY. THE EXACT TRACK AND STRENGTH OF THIS STORM SYSTEM REMAINS UNCERTAIN. PRECIPITATION FROM THIS STORM SYSTEM IS EXPECTED TO BEGIN AS RAIN TUESDAY AND TUESDAY NIGHT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY MORNING THROUGH TUESDAY EVENING. RAIN IS EXPECTED TO CHANGE OVER TO SNOW WEDNESDAY...WITH HEAVY WET SNOW POSSIBLE ACROSS MUCH OF THE AREA THROUGH WEDNESDAY NIGHT. IT IS POSSIBLE THAT PRECIPITATION MAY LINGER ACROSS THE AREA INTO THURSDAY. IN ADDITION TO ACCUMULATING SNOW...STRONG NORTHERLY WINDS WILL LIKELY DEVELOP ACROSS MUCH OF THE AREA WEDNESDAY AND WEDNESDAY NIGHT...AND MAY COMBINE WITH HEAVY SNOW TO REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES. THOSE WITH OUTDOOR INTERESTS SHOULD MONITOR FUTURE FORECASTS FOR THIS POSSIBLE STRONG SPRING STORM. RANCHERS AND FARMERS MAY WANT TO MAKE PLANS FOR PROTECTION OF YOUNG LIVESTOCK. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST WEATHER UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ030>033-036-037-058-272145- TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- SOUTHERN ROSEBUD- 334 PM MDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THIS AFTERNOON AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG SPRING STORM IS EXPECTED TO MOVE THROUGH MONTANA TUESDAY THROUGH EARLY THURSDAY. THE EXACT TRACK AND STRENGTH OF THIS STORM SYSTEM REMAINS UNCERTAIN. AHEAD OF THE STORM STORM SYSTEM...STRONG SOUTHEAST WINDS ARE EXPECTED TO DEVELOP EARLY TUESDAY MORNING. SOUTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE FROM BAKER SOUTH THROUGH CARTER COUNTY. PRECIPITATION FROM THIS STORM SYSTEM IS EXPECTED TO BEGIN AS RAIN TUESDAY NIGHT...WITH ISOLATED THUNDERSTORMS ALSO POSSIBLE TUESDAY MORNING AND EVENING. RAIN IS EXPECTED TO CHANGE OVER TO SNOW WEDNESDAY NIGHT... WITH HEAVY WET SNOW POSSIBLE ACROSS MUCH OF THE AREA THROUGH THURSDAY. IT IS POSSIBLE THAT PRECIPITATION MAY LINGER ACROSS THE AREA INTO THURSDAY NIGHT. IN ADDITION TO ACCUMULATING SNOW...STRONG NORTHERLY WINDS MAY DEVELOP ACROSS MUCH OF THE AREA WEDNESDAY NIGHT AND THURSDAY... AND MAY COMBINE WITH HEAVY SNOW TO REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES. THOSE WITH OUTDOOR INTERESTS SHOULD MONITOR FUTURE FORECASTS FOR THIS POSSIBLE STRONG SPRING STORM. RANCHERS AND FARMERS MAY WANT TO MAKE PLANS FOR PROTECTION OF YOUNG LIVESTOCK. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST WEATHER UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ067-068-272145- ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- 334 PM MDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THIS AFTERNOON AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY NIGHT THROUGH EARLY THURSDAY. PRECIPITATION FROM THIS STORM SYSTEM IS EXPECTED TO BEGIN AS RAIN TUESDAY BEFORE CHANGING OVER TO SNOW TUESDAY NIGHT. HEAVY WET SNOW WILL OCCUR AT TIMES ACROSS THE AREA THROUGH WEDNESDAY NIGHT WITH ACCUMULATIONS OF 10 TO 14 INCHES POSSIBLE IN THE BEARTOOTH/ABSAROKA MOUNTAINS AND THE CRAZY MOUNTAINS. STRONG NORTHERLY WINDS WILL LIKELY DEVELOP ACROSS MUCH OF THE AREA WEDNESDAY AND WEDNESDAY NIGHT...AND MAY COMBINE WITH HEAVY SNOW TO REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES. THOSE WITH OUTDOOR INTERESTS SHOULD MONITOR FUTURE FORECASTS FOR THIS POSSIBLE STRONG SPRING STORM. RANCHERS AND FARMERS MAY WANT TO MAKE PLANS FOR PROTECTION OF YOUNG LIVESTOCK. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST WEATHER UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:25 PM MDT | Blizzard Warning | BYZ | Rosebud | 54 hr |
| Mar 27, 4:25 PM MDT | Heavy Snow Warning | BYZ | Carbon, Park, Stillwater, Sweet Grass, Wheatland | 37 hr |
| Mar 27, 4:25 PM MDT | Snow Advisory | BYZ | Golden Valley, Musselshell, Park, Wheatland | 29 hr |
| Mar 27, 4:25 PM MDT | Winter Storm Warning | BYZ | Big Horn, Carbon, Carter, Custer, Fallon, Powder River and 4 more | 68 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.